≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Question on how aggravations work 1Experiencing serious, long lasting aggravations!! 8Remedy that Antidotes all other remedies and aggravations? 2aggravations 8Aggravations 6Difference between homeopathic aggravations and morbid symptoms 4dream aggravations 23Aggravations and chronic disease- questions 21stopping aggravations 3afraid of aggravations 2

 

The ABC Homeopathy Forum

Aggravations

If a single dose of a remedy causes an aggravation, what can be inferred by this? Does this mean that this is definitively the remedy and potency is wrong? Or, is it just not the right remedy? Any thoughts? Thanks.
 
  thekind78 on 2007-04-02
This is just a forum. Assume posts are not from medical professionals.
In the book 'Science of homeopathy' G.Vithoulkas discusses all the possible reactions to the remedy (aggravated may be main symptom OR others!), what it means and what should be done next.
 
Astra2012 last decade
What about the duration of an aggravation? I took a 1M dose of nux vomica - for stuffy nose and coryza in the chest. Almost immediately the symptoms were resolved. However, 48 hours later other symptoms of Nux began - namely, awaking at 3am, fatigue in the morning and ineffectual attempts at bowel movements. This has been going on now for a week. Not sure if I overdosed. Any suggestions?
 
thekind78 last decade
Any suggestions? Thanks very much.
 
thekind78 last decade
If the potency was too high, as I suspect, should I wait it out? Or seek to antidote? Any suggestions would be very much appreciated. The underlying symptom has been relieved. Additional symptoms have appeared and don't seem to be going away! Really bothersome. Thanks in advance for any help.
 
thekind78 last decade
i have aggravations with just about every remedy i have used. i recently read a post online with hpathy, called aggravation zapper by Diane Fuller. haven't tried it yet. it has to do with using water and succussing to alter the same potency of what was given that caused the aggravations. it's best you read the post before trying it out.

best of wishes
natcam
 
natcam last decade
Natcam,
I too read the referred to post. I'm at a bit of a loss though. Did you understand the methodology? Are you supposed to throw out the pillule along with the water? Or retain it for each successive refill? I couldn't distinguish. I have no idea as to why aggravations occur. Sometimes low potency causes a horrible one. This time, higher potency did it?! Thanks for your reply.
 
thekind78 last decade
to the best of my knowledge (from the article agg. zapper)you would take 1-2 drops or granules of the remedy causing you agg's and dilute it in a dropper bottle of water. success/shake it to change/increase the potency. then - put a dropper of the successed remedy into a large glass of water and take 1 teasp. dose daily until the aggravations have stopped. good luck!

cheers/natcam
 
natcam last decade
in regards to remedy sensitivities - i too have great aggs. even provings.it has been suggested to me by other ND's to use LM potencies and to avoid lower potencies - nothing below a 6C. quite the learning process.
natcam
 
natcam last decade
Natcam,
Thanks for your input. I too thought that lower potencies caused aggravations - I had a heck of a time with an aggravation caused by 30c of Nux. I switched 1M and it worked fine. But now, some aggravations again. The nux aggravations are pretty tough in as much as the restless sleep is very counterproductive! Well, hopefully this 'zapper' method works. Thanks again.
 
thekind78 last decade
please let me know how the zapper method works! strange -nux v is the remedy i had a tough time with too - very similar to your situation. i then chose another remedy matching the original symptoms which only complicated matters. the nux v aggs/provings still persisted. if there's a next time, i'll antidote.
cheers
 
natcam last decade
Natcam,
No luck with 'Zapper' method. I don't know. I employed the methodology up to the 8th glass. No relief. However, unable to bear the aggravations any longer I took one pill of 30c Nux. This had an immediate salutary reaction. I felt much better. I'm keeping my fiingers crossed that the remedy will last. To make a long story short, I still haven't figured out the 'Zapper' method. But Ms. Fuller's other approach to correcting aggravations - namely taking another dose of the remedy in a lower potency - seems to have helped. I'm hoping it continues.
As an aside, I too am horribly sensitive to the remedies. I found that Nux at 200 and over is well suited to me. But, I have to resist the temptation for repeated doses. This is what inevitably causes an aggravation.
Thanks for your input/remarks, all the best.
 
thekind78 last decade
I've been told there's a small percentage of individuals who prove remedies - even when they are taking the correct ones. For this reason it was recommneded to me to try the LM potencies. I'd like to know if the lower potency of nux v continues to relieve your agg's.
cheers
 
natcam last decade
Natcam,
Its been a little ameliorated. I'm going to give it another day or two and see. I felt an immediate improval, but then a slight relapse to aggravation. I'm 100% certain Nux is the remedy for me. I just wish I hadn't repeated the dose so early. 1M did wonders. But then I took another dose to counteract a food allergy. Bad mistake. I've had so many problems for the last 2 weeks. Nux aggravation is quite intense. I'll keep you posted. Thanks for your replies.
 
thekind78 last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.